Translator Disclaimer
15 May 2012 Monodromy of codimension 1 subfamilies of universal curves
Richard Hain
Duke Math. J. 161(7): 1351-1378 (15 May 2012). DOI: 10.1215/00127094-1593299

Abstract

Suppose that g3, that n0, and that 1. The main result is that if E is a smooth variety that dominates a codimension 1 subvariety D of Mg,n[], the moduli space of n-pointed, genus g, smooth, projective curves with a level structure, then the closure of the image of the monodromy representation π1(E,eo)Spg() has finite index in Spg(). A similar result is proved for codimension 1 families of principally polarized abelian varieties.

Citation

Download Citation

Richard Hain. "Monodromy of codimension 1 subfamilies of universal curves." Duke Math. J. 161 (7) 1351 - 1378, 15 May 2012. https://doi.org/10.1215/00127094-1593299

Information

Published: 15 May 2012
First available in Project Euclid: 4 May 2012

zbMATH: 1260.14014
MathSciNet: MR2922377
Digital Object Identifier: 10.1215/00127094-1593299

Subjects:
Primary: 14D05, 14H15
Secondary: 14F35, 14F45

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 7 • 15 May 2012
Back to Top